MathSciNet Relay Station
MathSciNet bibliographic data
MR1998173 (2004f:11136) 11R80 (11G99)
Borisov, Alexander On a question of Craven and a theorem of Belyi. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3677–3679 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement